Drug-Induced Liver Injury (DILI) in Patients with Depression Treated with Antidepressants: A Retrospective Multicenter Study.
Аннотация
INTRODUCTION
Drug-induced liver injury (DILI) is the 4th most common cause of liver damage in Western countries and can be caused by antidepressants.
METHODS
Against the background of increasing antidepressant prescriptions and increasing use of polypharmacy, we analyzed administered antidepressants and other pharmacological substances, liver toxicity, comorbid somatic secondary diseases together with the occurrence of DILI in a patient population of 6 centers throughout Germany.
RESULTS
The majority of the enrolled 329 patients received polypharmacological treatment in an inpatient setting. During antidepressant treatment 5.1% of the patients had elevated serum transaminase levels, whereby exactly and not more than 1 criterion proposed to be indicative for DILI, was fulfilled by 3 patients (0.9%).
DISCUSSION: During patient characterization it becomes clear that a sensitization for relevant risk constellations causing liver injury in MDD patients is relevant to prevent further serious adverse events.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.